# SDR ASAA9640005

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FLT NR 157 - CREW REPORTED, THE AFT 5 EMERGENCY EXIT FLOOR TRACK LIGHTS WERE INOPERATIVE.  RESECURED LOOSE WIRING AT ROW 25 AND THE LIGHTS OPERATED NORMALLY.  (M)
